# SDR 96ZZZX3452

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N728FN
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 303
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Drag Strut
- Part number: 010A391173
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NLG COLLAPSED RESULTING IN SKIN DAMAGE.  INVESTIGATION REVEALED THAT DURING NLG REASSEMBLY, 50 HOURS PRIOR TO THIS INCIDENT, THE NOTED COMPONENTS WERE INSTALLED ON THE WRONG SIDES.  THE DASH NUMBERS WERE NOT READABLE ON THE PARTS.  THE MAINTENANCE MANUAL DOES NOT MAKE MENTION OF CORRECT POSITIONS FOR THESE COMPONENTS.  SB 200A DOES IDENTIFY THE PARTS RELATIVE TO INSTALLATION POSITION, HOWEVER, DURING ROUTINE MAINTENANCE, THE SB WOULD NOT BE USED.
